Homothetic mappings of distinguishing space-time
Matematičeskie zametki, Tome 48 (1990) no. 1, pp. 149-151
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_48_1_a22,
author = {B. V. Rabinovich},
title = {Homothetic mappings of distinguishing space-time},
journal = {Matemati\v{c}eskie zametki},
pages = {149--151},
year = {1990},
volume = {48},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_48_1_a22/}
}
B. V. Rabinovich. Homothetic mappings of distinguishing space-time. Matematičeskie zametki, Tome 48 (1990) no. 1, pp. 149-151. http://geodesic.mathdoc.fr/item/MZM_1990_48_1_a22/